Open Access
2011 Some Discrete Fractional Inequalities of Chebyshev Type
M. Bohner, R. A. C. Ferreira
Afr. Diaspora J. Math. (N.S.) 11(2): 132-137 (2011).


Using the discrete fractional sum operator, we establish some inequalities of Chebyshev type.


Download Citation

M. Bohner. R. A. C. Ferreira. "Some Discrete Fractional Inequalities of Chebyshev Type." Afr. Diaspora J. Math. (N.S.) 11 (2) 132 - 137, 2011.


Published: 2011
First available in Project Euclid: 6 December 2011

zbMATH: 1242.26024
MathSciNet: MR2970200

Primary: 26D15
Secondary: 26A33 , 39A12

Keywords: Chebyshev-type inequalities , Discrete fractional calculus

Rights: Copyright © 2011 Mathematical Research Publishers

Vol.11 • No. 2 • 2011
Back to Top